MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 54; ACETABULAR CUP

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 54; ACETABULAR CUP
Catalog Number 01.26.54MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 february 2018: lot 164503: 90 items manufactured and released on 26 october 2016.Expiration date: 2021-10-13.No anomalies found related to the issue.To date, 64 items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size s -3.5 reference (b)(4).Lot 167712: 90 items manufactured and released on 13 march 2017.Expiration date: 2020-06-30.No anomalies found related to the issue.To date, 71 items of the same lot have been already sold without any similar reported event.Double mobility hc liner ø 54/28 reference (b)(4).Lot 165710: 55 items manufactured and released on 21 november 2016.Expiration date: 2021-10-26.No anomalies found related to the issue.To date, 44 items of the same lot have been already sold without any similar reported event.Amistem h ha coated std stem size 3 reference (b)(4).Lot 170013: 114 items manufactured and released on 15 may 2017.Expiration date: 2022-05-23.No anomalies found related to the issue.To date, 94 items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The patient had a primary hip on (b)(6) 2017.The patient came in complaining of instability.The cause was unknown.During revision, the surgeon determined the patient was infected.The pathogen is unknown.The surgeon removed all medacta hardware and implanted a spacer.The surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 54
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7276204
Report Number3005180920-2018-00049
Device Sequence Number11338029
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2021
Device Catalogue Number01.26.54MB
Device Lot Number164503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;